Conjugate harmonic functions of the Hardy class
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1991), pp. 47-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_9_a6,
author = {A. K. Ryabogin},
title = {Conjugate harmonic functions of the {Hardy} class},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {47--53},
year = {1991},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_9_a6/}
}
A. K. Ryabogin. Conjugate harmonic functions of the Hardy class. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1991), pp. 47-53. http://geodesic.mathdoc.fr/item/IVM_1991_9_a6/